# SDR FDEA202501090042

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19403
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: #8 SLAT INTERIOR SIDE SKIN UPPER AFT AREA FOUND CRACKED ABOUT 4"AT   STATION XOS 1124.439. LEFT HAND WING #8 SLAT CRACKED INTERIOR SKIN AT STATION XOS 1124.439 REPAIRED AS PER   EA# 1-5730-T0381884 P1 TITLE: WINGS - FLIGHT SURFACES - SLAT INNER SKIN SPLICE REPAIR ON   LH #8 SLAT ASSY - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
